Adjoint lifts and modular endomorphism algebras

Banerjee, Debargha ; Ghate, Eknath (2013) Adjoint lifts and modular endomorphism algebras Israel Journal of Mathematics, 195 (2). pp. 507-543. ISSN 0021-2172

Full text not available from this repository.

Official URL:

Related URL:


We prove that the ramification of the endomorphism algebra of the Grothendieck motive attached to a non-CM cuspform of weight two or more is completely determined by the slopes of the adjoint lift of this form, when the slopes are finite. We treat all places of good and bad reduction, answering a question of Ribet about the Brauer class of the endomorphism algebra in the finite slope case.

Item Type:Article
Source:Copyright of this article belongs to Springer Verlag.
ID Code:101450
Deposited On:09 Mar 2018 10:34
Last Modified:09 Mar 2018 10:34

Repository Staff Only: item control page